I was diagnosed with invasive ductal carcinoma breast cancer in May 2009. I have had the tumor removed and have clean margins. I am T2 N1 M0, Estrogen Positive, HER2 Negative, 1 node was positivie. I have had all the test on the rest of my body and everything was clean.
My question is about chemo. I am taking TAC. I have had 2 treatments so far--they have made me very sick for 14 days or more. I was told I need to have a total of 6 treatments. I was wondering what you think about having 3 full treatments and the last 3 half dose treatments.
Thanks for taking time to answer my question
This is something you need to take up with your Oncologistl. Treatment plans are formulated to give each patient the best possible chance for recovery and lessen the risk for recurrance. There are medications that can help with the side effects of the Chemo is many cases. Please have a serious and detailed discussion with your Oncologist. Regards ....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.